Flonase and Weight Gain

Flonase and Weight Gain: Suggestions

If you are noticing weight gain with Flonase, talk to your healthcare provider. Sometimes, weight gain can be a sign of steroid overuse. However, although Flonase is a steroid, it is unlikely to cause such problems, since it is used as a nasal spray. Your healthcare provider may make sure your weight gain is not due to this and will also look for other causes of weight gain. If the weight gain remains unexplained, your healthcare provider may give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight gain continues, he or she may also recommend other lifestyle changes or possibly switching to another allergy medicine.
 
(Click BMI Calculator to see if your weight is within a healthy range.)
 
How to Motivate Your Child With ADHD at School

Flonase Nasal Spray -- Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.